# SDR QXEA2010012800070

- Difficulty date: January 25, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 19,625 hours, 20,142 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS 5 WAS SELECTED LT MAIN AMBER GEAR DOOR ILLUMINATED AND WE FELT DOOR OPEN APPROX 1 SECOND LATER GEAR DOOR SHUT AMBER LT EXTINQUISHED APPROX 2 SECONDS LATER  ALL 3 AMBER DOOR LIGHTS ILLUMINATED AS WELL AS THE 3 GEAR UNSAFE LIGHTS AND WE FELT THE DOORS OPEN APPROX 1 SEC LATER AMBER LIGHTS EXTINQUISHED AND DOORS SHUT ON LANDING GEAR EXTENDED NORMALLY AND ALL LIGHTS FUCTIONED PROPERLY SPEED AT THE TIME 180 KTS. REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW AMM TASK 32-31-01-000-801 AND 32-31-01-400-801 FUCTIONAL CHECKS C/W IAW AMM TASK 32-31-01-720-801 NO DEFECTS NOTED PSEU FAULT CODES RETRIVED WERE LT MLG DR RT MLG DR AND NLG DR SENSORS FAR.  RETURNED TO SERVICE.
